# SDR 97ZZZX4850

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N701NC
- Make and model: Beech F90
- Aircraft serial: LA55
- Engine: Pwa PT6A135
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 0253231013
- Condition: Failed
- Location: Lt Eng Fuel
- Part time: 4,878 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HIGH PRESSURE FUEL PUMP FAILED.  DISASSEMBLY REVEALED DRIVE COUPLER SPLINES WORN OUT ON PUMP.  OIL MISTING HOLE PLUGGED, SPLINES RUNNING DRY.  THIS CONDITION CAN BE REVEALED BY PUSHING A PIPE CLEANER INTO PUMP DRAIN CAVITY.  RUST DEPOSITS INDICATE LACK OF LUBRICATION TO DRIVE COUPLER.  RECOMMEND PERIODIC INSPECTION OF PUMP DRAINS FOR THIS CONDITION.
